# SDR UIEA2019083105410

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,652 hours, 17,028 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 448A
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START, APU FAULT MESSAGE. TRANSFERRED TO MDDR 117125 IAW MEL 49-11-01A, CAT 'C', DUE 10-SEP-19. LP 1073215 - M2: T/S PER FIM TASK 49-11 FAULT TREE 991, FOUND FAULTY APU TRU. REMOVED AND REPLACED APU TRU IAW AMM 24-32-04. OPS CHECK GOOD, NO FAULTS AT THIS TIME. THIS CLEARS MDDR 117125. MCC NOTIFIED AND ALL PLACARDS REMOVED.
